Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Suggest medicines for ADHD

User rating for this question
Very Good
Answered by

Psychiatrist
Practicing since : 2007
Answered : 2770 Questions
Question
I am on 20mg of Lexapro---I am not depressed but I do have ADHD. I need to stop the Lexapro and find an ADHD medication. especially that allows my penis to get back to normal. I want my erection back
Posted Mon, 18 Aug 2014 in Mental Health
 
 
Answered by Dr. Srikanth Reddy 2 hours later
Brief Answer:
Its can be tappered down

Detailed Answer:
Hello,

Thanks for choosing health care magic for posting your query.

I have gone through your question in detail and I can understand what you are going through. Now that you are on 20mg , you may get down to 10mg for a week and then to 5 mg for three days and then stoo at 5 mg.
For ADHD the good mdicines are methylphenidate and bupropion. The bes lart with bupropion is that it acts for adhd as well as for depression with no sexual side effect. Actually depression and mild adhd have any things in common. Hence i would advice you that go by your treating doctors advice and bupropion should be a good drug for you.

Lexapro is a mild antidepressant when it comes to tappering down.

Hope I am able to answer your concerns.

If you have any further query, I would be glad to help you.

If not, you may close the discussion and if possible you may rate the answer for me, so that I get a good feedback.

In future if you wish to contact me directly, you can use the below mentioned link:

bit.ly/dr-srikanth-reddy



Wish you good health,

Kind regards

Dr. Srikanth Reddy M.D.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor